# SDR COMA0860415

- Difficulty date: October 11, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 20,958 hours, 17,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66052
- Condition: Discharged
- Location: Cabin
- Part time: 3,332 hours, 2,693 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP FROM ROW 9 AFT.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK NR 4.
